# SDR HEEA087477

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 3,039 hours
- System (JASC): 1430 · Fasteners
- Part: Clamp
- Part number: APC230321586
- Condition: Twisted
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE HAS TWISTED CLAMP. SCRAPPED.
